# SDR AALA20072062

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACK M738 FOR EMERGENCY LIGHTS IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
